Schizophrenia.com

My left eye is definitely twitching

Finally saw my left eye twitching in the mirror!
It’s been about 2 weeks now that my left eye twitches on and off.

I hope to God it’s not tardive dyskinesia.

It’s not steady but frequent.

Don’t know if I should mention this to my pdoc.

1 Like

Yes you should. For me it was caused by high dose Risperdal.

2 Likes

Yes I will then.
Thanks @Aziz

1 Like

Did you have tardive dyskinesia? @Aziz

1 Like

No. I told my pdr and he switched me from Risperdal to Abilify, eye twitching stopped. Better ask your Dr as it could be many things. I think this is called tremor, not sure if its TD.

1 Like

Yeah, it has been going on a long time to just be stress. If you want to test it before you get a chance to see your doctor, you can ask them if you are allowed to take Benadryl. Benadryl can treat TD, so if the eye twitching gets better afterwards, it could be a clue.

1 Like

Thanks @ninjastar

1 Like

I hope She doesn’t take me off the Risperdal.
But I don’t want things to get worse.

Tardive dyskinesia and tremors can progress.

I may contact her tomorrow.

When I looked in the mirror the twitching was very noticeable.

It’s getting worse.

1 Like

@Wave its nothing!

1 Like

I have TD if I get stressed out to badly and I’m not on the med that stops it awful awful things happen

1 Like

I have eye twitching when stressed, so don’t panic, it’s probably something harmless.

1 Like

Yeah I’ve been consuming more coffee lately and I have been feeling stressed out, more than usual but I’m still going to mention it to my pdoc.

I’ve never gotten these weird eye twitches before.

You just never know if these meds are a contributing factor as well. @bluebutterfly @zoa @Twialine

3 Likes

I had three months twiching due to stress,never wondered why.Dont worry buddy…

1 Like

Maybe I’m looking for any excuse to come off the risperdal @zoa

These twitches don’t happen very often but it’s affecting my face and yes this is concerning.

Risperdal is well known to cause facial tics and it could also be tardive dyskenesia, you never know.

1 Like

Maybe we all need pre covid life,so it wont be burden on our chests,but somatisations usualy comes with stress.

1 Like

I had facial movements on risperdal,like lips puckering and twiching.But since Im too tired of doctors,never told,because they would send me to thousand specialists.

2 Likes

yea you should mention it to your pdoc… then he/she can look at what it could be and then maybe you can do something about it.

1 Like

Yes so far they are subtle but I will still mention them to my pdoc @lekkerhondje.
Thanks :slightly_smiling_face:

1 Like

Ugh… it’s started up again…

Mine does it too. About a year my lips after eye twitching, my lips started smacking. I’ve sure Risperdal did it.

1 Like